# SDR SWAA2019053033180

- Difficulty date: May 2, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 55,313 hours, 32,316 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Part number: 149A8110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LOWER BULKHEAD SUPPORT CORRODED AT BS. 947, BETWEEN BL 0 TO RBL 23.  R&R SUPPORT IAW SRM & DWG.
